diabetes-icon

Thyoride report

Hi, I haven't been taking any medicine for last two days. Before that, I didn't take thyoroxine for a week then took for two days. Now for last two days, not taking anything. Attached my report. Why does it look normal? Am I normal? Or should be taking the medicine. Just to let you know that I got my test done 2 years back and the doc suggested me to take 100 mg of thyoroxine. I will be visiting my doc on Monday. But thought of asking here. Thanks
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Thyoride report

doctor profile image
Dr. Sheetal Aversekar Mumbai | Diabetologist
Answered
Stopping medicines for 2 days doesnt cause the report to become abnormal suddenly inspite of you being hypothyroid. It can still show a normal report. If you were prescribed 100mcg initially, then probably your tsh was high to begin with. In such cases, the treatment is permanent. Although based on the previous reports, you can reduce the dose after consultation.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO